Translator Disclaimer
2003 Double Bubbles in the Three-Torus
Miguel Carrión Álvarez, Joseph Corneli, Genevieve Walsh, Shabnam Beheshti
Experiment. Math. 12(1): 79-89 (2003).

Abstract

We present a conjecture, based on computational results, on the area-minimizing method of enclosing and separating two arbitrary volumes in the flat cubic three-torus, $T^3$. For comparable small volumes, we prove that the standard double bubble from $R^3$ is area-minimizing.

Citation

Download Citation

Miguel Carrión Álvarez. Joseph Corneli. Genevieve Walsh. Shabnam Beheshti. "Double Bubbles in the Three-Torus." Experiment. Math. 12 (1) 79 - 89, 2003.

Information

Published: 2003
First available in Project Euclid: 29 September 2003

zbMATH: 1061.53005
MathSciNet: MR2002675

Subjects:
Primary: 49Q20
Secondary: 49-04

Rights: Copyright © 2003 A K Peters, Ltd.

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.12 • No. 1 • 2003
Back to Top